# SDR CALA2021121002308

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A8540U7
- Condition: Corroded
- Location: Sta990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL AREAS ON FLOOR SUPPORT (CUSP ANGLE) AT REF STA 990 IN AFT CABIN (REF. AAR NR 99917111). REMOVED AND REPLACED INNER CHORD 907 1016 LBL60 IAW B737-800 SRM 51-40-02 (WORK ACCOMPLISHED BY V916729 AND AAR QC V895387).
